MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TUBE, GASTRIC SUMP, 18FR, 48", 50/CS

Medline Industries, LP MEDLINE; TUBE, GASTRIC SUMP, 18FR, 48", 50/CS
Catalog Number DYND72018
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when attaching the tube to the multifunctional port made from covidien it is leaking gastric contents.
 
Additional Manufacturer Narrative
According to the facility, gastric contents are leaking from the multifunctional port; per the facility no injury occurred, no medical intervention was required, and there was no impact to the patient/user.A sample was received and assigned to qa tech, and the investigation stated that this is not a medline product quality issue because the adaptor in conjunction with the gastric sump tube is not an exact cross.The complaint record does not state that the reported leaking was confirmed through product evaluation.The cause code was updated to reflect dc: traced to user - knowledge, and the overall conclusion was that the reported concern was not a quality issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TUBE, GASTRIC SUMP, 18FR, 48", 50/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50855423
Report Number1417592-2026-47709
Device Sequence Number21220919
Product Code KNT
UDI-Device Identifier40080196036760
UDI-Public40080196036760
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K810156
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND72018
Device Lot Number23JBL073
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/01/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown